MathSciNet Relay Station
MathSciNet bibliographic data
MR2426641 60B15 (47D06 60G50)
Dungey, Nick Properties of random walks on discrete groups: time regularity and off-diagonal estimates. Bull. Sci. Math. 132 (2008), no. 5, 359–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement